MAUDE Adverse Event Report: Medtronic, Inc. Patient Connector; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

Medtronic, Inc. Patient Connector; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 24967
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Communication or Transmission Problem (2896); Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blue portion of the patient connector used to hang around the patient's neck was damaged and required replacement.It was noted that the replacement connector displayed a security certificate expired message.It was further noted that the replacement connector could not be paired with the mobile programmer application due to bluetooth connectivity issues.Troubleshooting steps were taken to include removing the bluetooth pairing, rebooting the host tablet, and pairing the connector as a new device.It was further noted that a connector update needed message was displayed; however, the update failed despite multiple attempts. performance data collected from the mobile programmer was received and analyzed.Analysis determined that bluetooth connection was lost.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that the replacement connector displayed a security certificate expired message and that the replacement connector could not be paired with the mobile programmer application due to bluetooth connectivity issues was confirmed.Analysis determined that bluetooth connection was lost.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Patient Connector
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50732356
Report Number2182208-2026-51802
Device Sequence Number18789577
Product Code OSR
UDI-Device Identifier00763000060428
UDI-Public(01)00763000060428(11)200825
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24967
Device Catalogue Number24967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown